Alert archive / California / Flash Flood Warnings in 2012
Flash Flood Warning 43, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Sep 10, 2012, 2:59 PM PDT for San Bernardino County, California. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2012, 2:59 PM PDT (21:59 UTC)
- Expired
- Sep 10, 2012, 5:00 PM PDT
- In force
- 2 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 3:05 PM PDT | FLASH FLOOD | 8 Ne Adelanto, CA | COMBINATION OF DEBRIS AND 6 INCHES OF WATER FLOWING ACROSS NATIONAL TRAILS HIGHWAY AT BARBOSA ROAD. VEHICLES WERE GETTING STUCK. CHP CLOSED THE HIGHWAY. |
| Sep 10, 3:35 PM PDT | FLASH FLOOD | 12 Sw Barstow, CA | NATIONAL TRAILS HIGHWAY AT HODGE ROAD CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 12:00Z, 10.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2666 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
776
WGUS56 KSGX 102159
FFWSGX
CAC071-110000-
/O.NEW.KSGX.FF.W.0043.120910T2159Z-120911T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
259 PM PDT MON SEP 10 2012
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
THIS INCLUDES THE CITIES OF...VICTORVILLE...APPLE VALLEY...
* UNTIL 500 PM PDT
* AT 248 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
POSSIBLE FLASH FLOODING FROM A CLUSTER OF STRONG AND NEARLY
STATIONARY THUNDERSTORMS BETWEEN ADELANTO...APPLE VALLEY AND
HELENDALE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HELENDALE...APPLE VALLEY AND ADELANTO. INTERSTATE 15 AND HIGHWAY 395
WILL ALSO BE IMPACTED BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3480 11736 3480 11732 3480 11728 3478 11708
3450 11709 3453 11748 3481 11743 3481 11738
3481 11736
$$
TS2 follow-up statements
468
WGUS76 KSGX 102309 RRA
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
409 PM PDT MON SEP 10 2012
CAC071-110000-
/O.CON.KSGX.FF.W.0043.000000T0000Z-120911T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
409 PM PDT MON SEP 10 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PDT FOR WEST
CENTRAL SAN BERNARDINO COUNTY...
AT 354 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE AREA OF MODERATE TO HEAVY RAIN BETWEEN HELENDALE
AND ADELANTO.
AT 345 PM...HIGHWAY DEPARTMENTS WERE OUT CLEARING SECTIONS OF THE
NATIONAL TRAILS HIGHWAY OF MUD AND DEBRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3480 11736 3480 11732 3480 11728 3478 11708
3450 11709 3453 11748 3481 11743 3481 11738
3481 11736
$$
MOEDE697
WGUS76 KSGX 102356
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
456 PM PDT MON SEP 10 2012
CAC071-110006-
/O.EXP.KSGX.FF.W.0043.000000T0000Z-120911T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
456 PM PDT MON SEP 10 2012
...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM PDT FOR WEST CENTRAL
SAN BERNARDINO COUNTY...
THE HEAVY RAIN HAS TAPERED OFF AND THE THREAT FOR FLASH FLOODING
ALONG INTERSTATE 15 HAS ENDED.
LAT...LON 3480 11736 3480 11732 3480 11728 3478 11708
3450 11709 3453 11748 3481 11743 3481 11738
3481 11736
$$
MOEDEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 1:43 PM PDT, 1 hour 16 minutes earlier.
Area forecast discussion, Sep 10, 1:43 PM PDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
143 PM PDT MON SEP 10 2012
.SYNOPSIS...
AN UPPER LEVEL LOW OVER NORTHERN BAJA WILL MOVE NORTHEASTWARD INTO
ARIZONA TONIGHT AND TUESDAY. PLENTIFUL MOISTURE FROM THE LOW AND
DAY-TIME HEATING WILL CONTINUE TO BRING SCATTERED SHOWERS AND
THUNDERSTORMS OVER THE MOUNTAINS...DESERTS AND VALLEYS THROUGH THIS
EVENING. PRECIPITATION CHANCES WILL DECREASE OVERNIGHT
TONIGHT...WITH JUST SOME LIGHT SHOWERS AND A THUNDERSTORM OR TWO
POSSIBLE OVER AND EAST OF THE MOUNTAINS. THERE MAY STILL BE ENOUGH
LEFT-OVER MOISTURE TO SUPPORT A CHANCE OF THUNDERSTORMS FOR THE
MOUNTAINS AND DESERTS TUESDAY AFTERNOON. WARMING WITH NIGHT AND
MORNING LOW CLOUDS AND FOG OVER THE COASTAL AND WESTERN VALLEY AREAS
FOR WEDNESDAY THROUGH FRIDAY AS HIGH PRESSURE BUILDS ALOFT.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
RADAR INDICATES SCATTERED THUNDERSTORMS AND SHOWERS OVER THE
MOUNTAINS...VALLEYS AND SAN DIEGO DESERTS THIS AFTERNOON. THERE WAS
A REPORT OF FLASH FLOODING IN THE FOREST FALLS AREA FROM A
PERSISTENT THUNDERSTORM OVER THE SAN GORGONIO AND ONYX PEAK AREA.
THIS ACTIVE THUNDERSTORM DAY IS RESULTING FROM A MOISTURE RICH AND
UNSTABLE ATMOSPHERE. THE 12Z SOUNDING FROM MIRAMAR SHOWED 1.95
INCHES OF PRECIPITABLE WATER...SURFACE BASED CAPE OF 1934 J/KG AND A
LIFTED INDEX OF -4.0. A CONVERGENCE BOUNDARY HAS SET-UP IN THE
VALLEYS...WHICH IS WHY THERE ARE MANY THUNDERSTORMS IN THOSE AREAS
AS WELL AS THE MOUNTAINS AND DESERTS. THE ELSINORE CONVERGENCE ZONE
LOOKS PRIME TO GO OFF AT ANY TIME. A FLASH FLOOD WATCH REMAINS IN
EFFECT UNTIL MIDNIGHT FOR THE VALLEYS...MOUNTAINS AND DESERTS.
ALSO...SOME THUNDERSTORMS WILL PRODUCE STRONG WIND GUSTS...AND
POSSIBLY SOME SEVERE WIND GUSTS.
AN UPPER LEVEL LOW...WHICH IS WHAT IS BRINGING THE HIGH AMOUNTS OF
MOISTURE TO OUR AREA...IS STARTING TO SLOWLY MOVE EAST OVER NORTHERN
BAJA ACCORDING TO WATER VAPOR SATELLITE. AS THE LOW CONTINUES TO
MOVE EAST DUE TO A BROAD TROUGH MOVING IN ALONG THE WEST
COAST...ELEVATED NOCTURNAL CONVECTION CHANCES FOR TONIGHT WILL FOCUS
MAINLY OVER THE EASTERN PORTIONS OF THE AREA. IT WILL PROBABLY JUST
BE MAINLY ISOLATED LIGHT SHOWERS WITH A POSSIBLE EMBEDDED
THUNDERSTORM OR TWO. OUR LOCAL WRF DOES NIGHT AND MORNING MARINE
LAYER STRATUS RETURNING TO THE COAST TONIGHT...ALTHOUGH IT MAY BE
SOMEWHAT PATCHY.
FOR TUESDAY...THE LOW WILL MOVE INTO ARIZONA...AND SO CHANCES OF ANY
MORE DYNAMIC FORCING FOR ELEVATED CONVECTION WILL BE GREATLY
REDUCED. HOWEVER...MODELS INDICATE THAT THERE MAY BE ENOUGH
LEFT-OVER MOISTURE FOR AFTERNOON/EARLY EVENING THUNDERSTORMS OVER
THE MOUNTAINS AND DESERTS. WITH INCREASING ONSHORE FLOW AND DRY
ZONAL FLOW ALOFT...MARINE LAYER STRATUS SHOULD BE MORE WIDESPREAD
TUESDAY NIGHT AND PUSH INTO THE CENTRAL VALLEYS.
A WARMING TREND WILL BEGIN WEDNESDAY AND CONTINUE THROUGH FRIDAY AS
AN UPPER LEVEL RIDGE BUILDS OVER SOUTHERN CALIFORNIA. THE RIDGE
SHOULD HELP TO SUPPRESS THE MARINE LAYER A LITTLE...RESULTING IN
NIGHT AND MORNING STRATUS OVER THE COAST AND WESTERN VALLEYS.
MID-TO-UPPER LEVEL MOISTURE WILL BE SOMEWHAT LOW...SO EXPECTING ONLY
SOME AFTERNOON CUMULUS/TOWERING CUMULUS OVER THE MOUNTAINS DURING
THAT TIME.
BY SATURDAY...THE RIDGE ALOFT STARTS TO WEAKEN AS ANOTHER TROUGH
MOVES IN OVER THE PACIFIC NORTHWEST. THE TROUGH WILL BRING DRIER
NORTHWEST WINDS ALOFT...RESULTING IN A COOLING TREND FOR THE WEEKEND
AND NIGHT AND MORNING STRATUS LIKELY MOVING DEEPER INTO THE VALLEYS.
&&
.AVIATION...
102000Z...COASTAL AREAS...LOW CLOUDS AND FOG WILL LIKELY RETURN TO
THE COASTAL AREAS AFT 09Z TUE WITH BASES AROUND 900 FT MSL AND TOPS
AROUND 1300 FT MSL...KSAN AND KCRQ COULD BE AFFECTED BETWEEN 11Z AND
16Z TUE. OTHERWISE SCT-BKN CLOUDS LAYERED FROM 7000 FT TO 25000 FT.
TIL 03Z TUE...SCT TSTMS MAINLY OVER THE MTNS...DESERTS AND PORTIONS
OF THE INLAND VALLEYS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE APPLE AND
LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO
AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO COUNTY
VALLEYS.
PZ...NONE.
&&
PUBLIC...HARRISON
AVIATION/MARINE...PGHazardous weather outlook, Sep 10, 1:23 PM PDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 123 PM PDT MON SEP 10 2012 CAZ042-043-057-PZZ750-775-111130- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SANTA ANA MOUNTAINS AND FOOTHILLS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 123 PM PDT MON SEP 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED. CAZ048-050-055-056-058-060>062-111130- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 123 PM PDT MON SEP 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLENTIFUL MOISTURE FROM AN UPPER LOW AND DAY-TIME HEATING WILL CONTINUE TO BRING SCATTERED THUNDERSTORMS AND HEAVY SHOWERS THROUGH THIS EVENING WITH HEAVY RAINFALL AND ISOLATED SEVERE WIND GUSTS POSSIBLE. THE FLASH FLOOD POTENTIAL INDEX IS HIGH...THUNDERSTORMS WITH AREAS OF HEAVY RAIN ARE EXPECTED AND THE THREAT OF FLASH FLOODING IS SIGNIFICANT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RESIDUAL MONSOONAL MOISTURE WILL BRING A CHANCE FOR THUNDERSTORMS AND HEAVY SHOWERS OVER THE MOUNTAINS AND DESERTS TUESDAY AFTERNOON AND EARLY EVENING. THE FLASH FLOOD POTENTIAL INDEX FOR TUESDAY IS MODERATE. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED. HARRISON
In the hours before
Local storm report, Sep 10, 9:23 AM PDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
923 AM PDT MON SEP 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 1 W PERRIS 33.79N 117.24W
09/09/2012 RIVERSIDE CA TRAINED SPOTTER
LANDSPOUT OBSERVED AT 230 PM PDT NEAR PERRIS. REPORTED TO
THE NWS BY RIV187. RECIEVED PHOTOS AND RECORDED VIDEOS.
0300 PM TSTM WND DMG LAKE ELSINORE 33.67N 117.32W
09/09/2012 RIVERSIDE CA NWS EMPLOYEE
2 TO 3 INCH THICK TREE LIMBS DOWN FROM THUNDERSTORMS IN
LAKE ELSINORE AROUND 3 PM PDT.
0300 PM FLOOD LAKE ELSINORE 33.67N 117.32W
09/09/2012 RIVERSIDE CA NWS EMPLOYEE
3 TO 5 INCHES OF WATER FLOWING ACROSS INTERSECTION OF
HIGHWAY 74 AND LINCOLN.
0508 PM TSTM WND DMG 7 NNW VALLEY CENTER 33.31N 117.06W
09/09/2012 SAN DIEGO CA LAW ENFORCEMENT
OAK TREE BLOWN DOWN ACROSS LILAC ROAD NEAR INTERSECTION
WITH SAN LUIS REY DRIVE. NEWSPAPER REPORT OF ADDITIONAL
TREES BLOWN DOWN ACROSS LILAC ROAD NEAR INTERSECTION WITH
COUSER CANYON ROAD - APPROX. 5 MILES NW OF VALLEY CENTER.
TIME OF THIS SECOND OCCURENCE UNKNOWN.
0525 PM TSTM WND DMG 5 ESE PAUMA VALLEY 33.29N 116.90W
09/09/2012 SAN DIEGO CA NWS EMPLOYEE
NWS EMPLOYEE TOOK PHOTOS OF 3 LARGE PINE TREES DOWNED BY
WIND. WEATHER SPOTTER REPORTED 40 MPH WIND AND PEA SIZE
HAIL IN AREA. SDGE WEATHER STATION AT CUCA RANCH HAD 42
MPH GUSTS. THIS IS 2 MILE SOUTH OF PALOMAR MOUNTAIN AND
ALONG HIGHWAY 76.
0539 PM HEAVY RAIN 4 ESE PAUMA VALLEY 33.28N 116.92W
09/09/2012 M1.12 INCH SAN DIEGO CA MESONET
RED GATE REPEATER MEASURED 1.12 INCHES OF RAIN BETWEEN
1628-1739 PDT.
0552 PM HEAVY RAIN 2 SE PAUMA VALLEY 33.29N 116.96W
09/09/2012 M0.75 INCH SAN DIEGO CA MESONET
RINCON SPRINGS MEASURED 0.75 INCHES OF RAIN BETWEEN
1635-1752 PDT.
0606 PM HEAVY RAIN 4 SE PAUMA VALLEY 33.26N 116.93W
09/09/2012 M1.01 INCH SAN DIEGO CA MESONET
SAN LUIS REY GAGE AT OASIS MEASURED 1.01 INCHES OF RAIN
BETWEEN 1703-1806 PDT.
0813 PM TSTM WND DMG 2 W MECCA 33.58N 116.11W
09/09/2012 RIVERSIDE CA LAW ENFORCEMENT
PALM TREE DOWN ON ROAD REPORTED BY CHP.
0822 PM DUST STORM BORREGO SPRINGS 33.24N 116.35W
09/09/2012 SAN DIEGO CA STORM CHASER
SPOTTER SDG956 MEASURED PEAK WIND GUSTS 53 MPH. VISIBILTY
DROPPED AT 2008 PDT. POWER KNOCKED OUT. RAIN BEGAN AT
2114 PDT.
0823 PM TSTM WND DMG BORREGO SPRINGS 33.24N 116.35W
09/09/2012 SAN DIEGO CA LAW ENFORCEMENT
3300 BORREGO VALLEY ROAD. POWER POLE DOWN...WIRES AT CAR
LEVEL.
0825 PM DUST STORM MECCA 33.58N 116.07W
09/09/2012 RIVERSIDE CA DEPT OF HIGHWAYS
STRONG WINDS AND LOW VIS FORCED SEVERAL VEHICLES TO PULL
OVER ON HIGHWAY 86. WIND GUSTS AT THERMAL REACHED 49 MPH
WITH A VIS OF 3/4 MILE AT 825 PM.
0828 PM DUST STORM 5 SSW INDIO 33.66N 116.27W
09/09/2012 RIVERSIDE CA TRAINED SPOTTER
REPORTED FROM NWS SPOTTER RIV331. STRONG OUTFLOW
WINDS...BLOWING DUST...HEAVY RAIN FROM THUNDERSTORMS
STARTED OCCURING NEAR LA QUINTA AT 815 PM PDT. WIND GUSTS
TO 61 MPH MEASURED AT 828 PM AND BLOWING DUST REDUCING
VISIBILTY TO NEAR ZERO AT TIMES.
0828 PM DUST STORM BORREGO SPRINGS 33.24N 116.35W
09/09/2012 SAN DIEGO CA LAW ENFORCEMENT
VISIBILITY LESS THAN 1/16 SM...300 FT
0830 PM TSTM WND GST 2 NNE BORREGO SPRINGS 33.26N 116.35W
09/09/2012 M60.00 MPH SAN DIEGO CA MESONET
AT 830 PM PDT...BORREGO SPRINGS SDGE STATION MEASURED
SUSTAINED 34 MPH GUSTING TO 60 MPH.
0848 PM DUST STORM PALM SPRINGS 33.83N 116.54W
09/09/2012 RIVERSIDE CA ASOS
PALM SPRINGS ASOS REPORTED VISIBILITY 1/4 TO 1/2 MILE AND
WINDS SOUTHEAST GUSTING TO 41 KT/47 MPH BETWEEN 2048-2153
PDT.
0848 PM DUST STORM COACHELLA 33.68N 116.15W
09/09/2012 RIVERSIDE CA ASOS
THERMAL ASOS REPORTED VISIBILITY BETWEEN 3/4 SM AND 3 SM
AND WIND GUSTING TO 43 KT/49 MPH BETWEEN 2016-2044 PDT.
0858 PM DUST STORM 5 SW CATHEDRAL CITY 33.78N 116.52W
09/09/2012 RIVERSIDE CA PUBLIC
SPOTTER RIV230 REPORTED VISIBILITY 1/8 SM. WIND GUSTING
36 MPH.
0903 PM DUST STORM JULIAN 33.07N 116.59W
09/09/2012 SAN DIEGO CA PUBLIC
LOTS OF DUST IN THE AIR. WIND GUSTS ESTD. 25 MPH
1020 PM HEAVY RAIN 2 SSE FOREST FALLS 34.06N 116.90W
09/09/2012 M0.79 INCH SAN BERNARDINO CA MESONET
YUCAIPA RIDGE - 30 MINUTE RAINFALL BETWEEN 2150-2220 PDT
0.79 INCHES
1022 PM HEAVY RAIN 3 ESE VALLE VISTA 33.74N 116.84W
09/09/2012 M0.66 INCH RIVERSIDE CA MESONET
CRANSTON RAWS - ONE HOUR RAINFALL BETWEEN 2123-2222 PDT
0.66 INCHES
1044 PM FLOOD 2 SE SAN JACINTO 33.77N 116.94W
09/09/2012 RIVERSIDE CA STORM CHASER
SPOTTER REPORTED 4 INCHES OF WATER ON MOUNTAIN AVENUE.
RIVERSIDE COUNTY SHERIFF CLOSING ROADWAY.
1049 PM HEAVY RAIN 1 SSE VALLE VISTA 33.74N 116.89W
09/09/2012 M0.81 INCH RIVERSIDE CA MESONET
HEMET - VALLE VISTA - ONE HOUR RAINFALL 2149-2249 PDT
0.81 INCHES
1101 PM HEAVY RAIN 5 SSW CABAZON 33.84N 116.81W
09/09/2012 M0.62 INCH RIVERSIDE CA MESONET
VISTA GRANDE - TWO HOUR RAINFALL BETWEEN 2101-2301 PDT
0.62 INCHES
&&
JTHOMASLocal storm report, Sep 10, 2:56 PM PDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
256 PM PDT MON SEP 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM FLASH FLOOD FOREST FALLS 34.09N 116.92W
09/10/2012 SAN BERNARDINO CA PUBLIC
A MEMBER OF THE PUBLIC AFFILIATED WITH UC RIVERSIDE
REPORTED 3 INCHES OF RAIN IN THE PAST HOUR AT THE YUCAIPA
RIDGE WEATHER STATION. MILL CREEK RUNNING 100 FEET WIDE
AT ONE POINT WITH DEBRIS. POLICE ARE BEGINNING TO
EVACUATE SOME PEOPLE IN THE FOREST FALLS AREA.
&&
TSTALLThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 5:23 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 45 min |
| Sep 9, 5:30 PM PDT | Flash Flood Warning | SGX | San Diego | 104 min |
| Sep 9, 7:01 PM PDT | Flash Flood Watch | SGX | Riverside, San Bernardino, San Diego | 23 hr |
| Sep 9, 7:26 PM PDT | Blowing Dust Advisory | SGX | Riverside, San Diego | 3 hr |
| Sep 10, 12:21 PM PDT | Areal Flood Advisory | SGX | Riverside, San Bernardino | 119 min |
| Sep 10, 1:17 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 49 min |
| Sep 10, 1:29 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Sep 10, 2:00 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 3 hr |
| Sep 10, 2:33 PM PDT | Severe Thunderstorm Warning | SGX | Orange, Riverside | 50 min |
| Sep 10, 2:42 PM PDT | Flash Flood Warning | SGX | San Diego | 93 min |
| Sep 10, 3:07 PM PDT | Special Weather Statement | SGX | Orange | 53 min |
| Sep 10, 4:34 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 116 min |
Nearby
Flash Flood Warnings in California, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.